# SDR SWAA2021070720630

- Difficulty date: January 25, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERNAL SKIN UPPER AFT CORNER IS BENT / THE DOOR SKIN WAS REPAIRED PER 737-700 SRM 52-00-01 REPAIR 2 WITH DEVIATIONS NOTED IN EA 1-752-2675 REV IR (ATS ER 20-01566 REV IR)
